# SDR SWAA2017111517822

- Difficulty date: November 2, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 29,927 hours, 17,593 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A3320
- Condition: Cracked
- Location: Bs 364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27R CRACKED AT BS 364.  REPAIRED THE STRINGER IAW SRM AND EA.
